# SDR 9615629961

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- System (JASC): 2550 · Cargo Compartments
- Part: Pin
- Condition: Out Of Position
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE AFT CARGO DOOR WARNING LIGHT ILLUMINATED.  RETURNED TO DTW WITHOUT FURTHER INCIDENT.  FOUND THE LOWER CARGO NET PIN BETWEEN THE DOOR AND DOOR JAMB.  INSPECTED THE DOOR AND SWITCH, NO TROUBLE FOUND.
